# SDR 04FDEA00302

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND INBOARD FLAP, OUTBOARD AFT HINGE PIVOT HOLE INBOARD CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75240, TRAILING EDGE & TRAILING EDGE DEVICES. LT INBD FLAP HINGE BRACKET REPAIR.
